# SDR AALA201810243004

- Difficulty date: October 20, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 72,088 hours, 9,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 141W251133
- Condition: Cracked
- Location: Bs 618-624
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FORWARD CARGO BAY FLOOR WEB ATTACH FITTING BETWEEN BS 618 AND 624,  LBL 18 TO LBL 21.  REPLACED THE ATTACH FITTING IAW SRM 51-40-02.
